# SDR ASOA04826

- Difficulty date: October 24, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, THE IB AND OB CLIPS AT FS 484, LBL 27 AND LBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE IB CLIP AT FS 484, LBL 36 IAW EO 600-53-0098.
